RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Iskovskikh, Vasilii Alekseevich
(1939–2009)

Statistics Math-Net.Ru
Total publications: 50
Scientific articles: 40
Presentations: 6

Number of views:
This page:5168
Abstract pages:20823
Full texts:8498
References:882
Iskovskikh, Vasilii Alekseevich
Corresponding member of RAS
Professor
Doctor of physico-mathematical sciences (1980)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 1.07.1939
Keywords: rationality problem; birational rigidity; birational classification.
   
Main publications:
  1. V. A. Iskovskikh, “Trekhmernye mnogoobraziya Fano. I, II”, Izv. AN SSSR. Ser. matem., 41:3 (1977), 516–562  mathnet  mathscinet  zmath; 42:3 (1978), 506–549  mathnet  mathscinet  zmath
  2. V. A. Iskovskikh, Yu. I. Manin, “Trekhmernye kvartiki i kontrprimer k probleme Lyurota”, Matem. sb., 86(128):1(9) (1971), 140–166  mathnet  mathscinet  zmath
  3. V. A. Iskovskikh, “Faktorizatsiya biratsionalnykh otobrazhenii ratsionalnykh poverkhnostei s tochki zreniya teorii Mori”, UMN, 51:4 (1996), 3–72  mathnet  mathscinet  zmath
  4. V. A. Iskovskikh, “Biratsionalnaya zhestkost giperpoverkhnostei Fano v ramkakh teorii Mori”, UMN, 56:2 (2001), 3–86  mathnet  mathscinet  zmath

http://www.mathnet.ru/eng/person8454
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:iskovskikh.vasily-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/196727
http://elibrary.ru/author_items.asp?authorid=5416

Publications in Math-Net.Ru
2005
1. V. A. Iskovskikh, V. V. Shokurov, “Birational models and flips”, Uspekhi Mat. Nauk, 60:1(361) (2005),  29–98  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:1 (2005), 27–94  isi  elib  scopus
2003
2. V. A. Iskovskikh, “Two Nonconjugate Embeddings of the Group $S_3\times\mathbb Z_2$ into the Cremona Group”, Tr. Mat. Inst. Steklova, 241 (2003),  105–109  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 241 (2003), 93–97
3. V. A. Iskovskikh, “On Shokurov's Work Prelimiting Flips”, Tr. Mat. Inst. Steklova, 240 (2003),  21–42  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 240 (2003), 16–36
4. V. A. Iskovskikh, “b-Divisors and Functional Algebras According to Shokurov”, Tr. Mat. Inst. Steklova, 240 (2003),  8–20  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 240 (2003), 4–15
2001
5. V. A. Iskovskikh, “On the Fujita hypothesis”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 70 (2001),  78–102  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 106:5 (2001), 3286–3301
6. V. A. Iskovskikh, “Singularities on minimal models of algebraic varieties”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 70 (2001),  51–77  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 106:5 (2001), 3269–3285
7. V. A. Iskovskikh, “Теоремы обращения в нуль”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 70 (2001),  34–50  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 106:5 (2001), 3258–3268
8. V. A. Iskovskikh, A. V. Pukhlikov, “Birational automorphisms of multidimensional algebraic manifolds”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 19 (2001),  5–139  mathnet  mathscinet  zmath; J. Math. Sci., 82:4 (1996), 3528–3613
9. V. A. Iskovskikh, “Birational rigidity of Fano hypersurfaces in the framework of Mori theory”, Uspekhi Mat. Nauk, 56:2(338) (2001),  3–86  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 56:2 (2001), 207–291  isi  scopus
1999
10. V. A. Iskovskikh, “A simple proof of the irrationality of a three-dimensional quartic”, Mat. Zametki, 65:5 (1999),  667–673  mathnet  mathscinet  zmath; Math. Notes, 65:5 (1999), 560–564  isi
1997
11. V. A. Iskovskikh, “On the rationality problem for algebraic threefolds”, Tr. Mat. Inst. Steklova, 218 (1997),  190–232  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 218 (1997), 186–227
1996
12. V. A. Iskovskikh, “Factorization of birational maps of rational surfaces from the viewpoint of Mori theory”, Uspekhi Mat. Nauk, 51:4(310) (1996),  3–72  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:4 (1996), 585–652  isi  scopus
13. V. A. Iskovskikh, “A rationality criterion for conic bundles”, Mat. Sb., 187:7 (1996),  75–92  mathnet  mathscinet  zmath; Sb. Math., 187:7 (1996), 1021–1038  isi  scopus
1995
14. V. A. Iskovskikh, “On the rationality of three-dimensional Del Pezzo fibrations”, Trudy Mat. Inst. Steklov., 208 (1995),  128–138  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 208 (1995), 115–123
1994
15. V. A. Iskovskikh, S. L. Tregub, “Relations in the two-dimensional Cremona group over a nonclosed field”, Trudy Mat. Inst. Steklov., 207 (1994),  123–152  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 207 (1995), 111–135
1993
16. V. A. Iskovskikh, F. K. Kabdikairov, S. L. Tregub, “Relations in the two-dimensional Cremona group over a perfect field”, Izv. RAN. Ser. Mat., 57:3 (1993),  3–69  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 42:3 (1994), 427–478  isi
1991
17. V. A. Iskovskikh, S. L. Tregub, “On birational automorphysms of rational surfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 55:2 (1991),  254–281  mathnet  mathscinet  zmath; Math. USSR-Izv., 38:2 (1992), 251–275  isi
18. V. A. Iskovskikh, “On the rationality problem for conic bundles”, Mat. Sb., 182:1 (1991),  114–121  mathnet  mathscinet  zmath; Math. USSR-Sb., 72:1 (1992), 105–111  isi
19. V. A. Iskovskikh, “Generators in the two-dimensional Kremona group over a nonclosed field”, Trudy Mat. Inst. Steklov., 200 (1991),  157–170  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 200 (1993), 173–188
1990
20. V. A. Iskovskikh, “A simple proof of a theorem of Gizatullin”, Trudy Mat. Inst. Steklov., 183 (1990),  111–116  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 183 (1991), 127–133
1989
21. V. A. Iskovskikh, I. R. Shafarevich, “Algebraic surfaces”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 35 (1989),  131–263  mathnet  mathscinet  zmath
22. V. A. Iskovskikh, “Double projection from a line on Fano threefolds of the first kind”, Mat. Sb., 180:2 (1989),  260–278  mathnet  mathscinet  zmath; Math. USSR-Sb., 66:1 (1990), 265–284  isi
1985
23. V. A. Iskovskikh, “Proof of a theorem on relations in the two-dimensional Cremona group”, Uspekhi Mat. Nauk, 40:5(245) (1985),  255–256  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:5 (1985), 231–232
1984
24. V. A. Iskovskikh, “Generators and relations in the groups of birational automorphisms of two classes of rational surfaces”, Trudy Mat. Inst. Steklov., 165 (1984),  67–78  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 165 (1985), 73–84
1979
25. V. A. Iskovskikh, “Minimal models of rational surfaces over arbitrary fields”, Izv. Akad. Nauk SSSR Ser. Mat., 43:1 (1979),  19–43  mathnet  mathscinet  zmath; Math. USSR-Izv., 14:1 (1980), 17–39  isi
26. V. A. Iskovskikh, “Birational automorphisms of three-dimensional algebraic varieties”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 12 (1979),  159–236  mathnet  mathscinet  zmath; J. Soviet Math., 13:6 (1980), 815–868
27. V. A. Iskovskikh, “Anticanonical models of three-dimensional algebraic varieties”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 12 (1979),  59–157  mathnet  mathscinet  zmath; J. Soviet Math., 13:6 (1980), 745–814
1978
28. V. A. Iskovskikh, “Fano 3-folds. II”, Izv. Akad. Nauk SSSR Ser. Mat., 42:3 (1978),  506–549  mathnet  mathscinet  zmath; Math. USSR-Izv., 12:3 (1978), 469–506
29. V. A. Iskovskikh, “On Fano varieties of the first kind”, Uspekhi Mat. Nauk, 33:3(201) (1978),  171–172  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:3 (1978), 155–156
1977
30. V. A. Iskovskikh, “Birational automorphisms of the Fano-3-fold $V_6^3$”, Dokl. Akad. Nauk SSSR, 235:3 (1977),  509–511  mathnet  mathscinet  zmath
31. V. A. Iskovskikh, “Birational automorphisms of algebraic 3-folds”, Dokl. Akad. Nauk SSSR, 234:4 (1977),  743–745  mathnet  mathscinet  zmath
32. V. A. Iskovskikh, “Fano 3-folds. I”, Izv. Akad. Nauk SSSR Ser. Mat., 41:3 (1977),  516–562  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:3 (1977), 485–527
1974
33. I. V. Dolgachev, V. A. Iskovskikh, “Geometry of algebraic varieties”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 12 (1974),  77–170  mathnet  mathscinet  zmath; J. Soviet Math., 5:6 (1976), 803–864
1973
34. V. A. Iskovskikh, “Verification of the Riemann hypothesis for certain local zeta-functions”, Uspekhi Mat. Nauk, 28:3(171) (1973),  181–182  mathnet  mathscinet  zmath
1972
35. V. A. Iskovskikh, “Birational properties of a surface of degree 4 in $\mathbf P^4_k$”, Mat. Sb. (N.S.), 88(130):1(5) (1972),  31–37  mathnet  mathscinet  zmath; Math. USSR-Sb., 17:1 (1972), 30–36
1971
36. V. A. Iskovskikh, “A counterexample to the Hasse principle for a system of two quadratic forms in five variables”, Mat. Zametki, 10:3 (1971),  253–257  mathnet  mathscinet  zmath; Math. Notes, 10:3 (1971), 575–577
37. V. A. Iskovskikh, Yu. I. Manin, “Three-dimensional quartics and counterexamples to the Lüroth problem”, Mat. Sb. (N.S.), 86(128):1(9) (1971),  140–166  mathnet  mathscinet  zmath; Math. USSR-Sb., 15:1 (1971), 141–166
1970
38. V. A. Iskovskikh, “Rational surfaces with a pencil of rational curves and with positive square of the canonical class”, Mat. Sb. (N.S.), 83(125):1(9) (1970),  90–119  mathnet  mathscinet  zmath; Math. USSR-Sb., 12:1 (1970), 91–117
1967
39. V. A. Iskovskikh, “Rational surfaces with a pencil of rational curves”, Mat. Sb. (N.S.), 74(116):4 (1967),  608–638  mathnet  mathscinet  zmath; Math. USSR-Sb., 3:4 (1967), 563–587
1965
40. V. A. Iskovskikh, “On birational forms of rational surfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 29:6 (1965),  1417–1433  mathnet  mathscinet  zmath

2007
41. V. A. Vassiliev, Yu. G. Zarhin, V. A. Iskovskikh, D. B. Kaledin, Vik. S. Kulikov, Yu. I. Manin, D. O. Orlov, A. N. Parshin, I. R. Shafarevich, “Fedor Alekseevich Bogomolov (on his 60th birthday)”, Uspekhi Mat. Nauk, 62:6(378) (2007),  193–197  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:6 (2007), 1233–1237  isi  elib
2003
42. G. I. Arkhipov, V. G. Zhuravlev, V. A. Iskovskikh, A. A. Karatsuba, M. B. Levina-Khripunova, V. N. Chubarikov, A. A. Yudin, “Nikolai Mikhailovich Timofeev (obituary)”, Uspekhi Mat. Nauk, 58:4(352) (2003),  135–138  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:4 (2003), 773–776  isi
43. F. A. Bogomolov, A. L. Gorodentsev, V. A. Iskovskikh, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, V. Ya. Pidstrigach, A. S. Tikhomirov, N. A. Tyurin, I. R. Shafarevich, “Andrei Nikolaevich Tyurin (obituary)”, Uspekhi Mat. Nauk, 58:3(351) (2003),  176–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:3 (2003), 597–605  isi
44. V. A. Iskovskikh, V. V. Shokurov, “Preface”, Tr. Mat. Inst. Steklova, 240 (2003),  5–7  mathnet; Proc. Steklov Inst. Math., 240 (2003), 1–3
2002
45. F. A. Bogomolov, N. I. Dubrovin, V. A. Iskovskikh, V. S. Kulikov, A. N. Parshin, I. R. Shafarevich, “Gennadii Vladimirovich Belyi (obituary)”, Uspekhi Mat. Nauk, 57:5(347) (2002),  139–140  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:5 (2002), 981–983  isi
2001
46. È. B. Vinberg, E. S. Golod, E. I. Zel'manov, V. A. Iskovskikh, V. N. Latyshev, Yu. I. Manin, A. V. Mikhalev, A. N. Parshin, I. R. Shafarevich, “Aleksei Ivanovich Kostrikin (obituary)”, Uspekhi Mat. Nauk, 56:3(339) (2001),  143–145  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:3 (2001), 559–561  isi
1998
47. G. I. Arkhipov, V. I. Blagodatskikh, A. A. Bolibrukh, V. A. Iskovskikh, A. A. Karatsuba, Yu. V. Prokhorov, A. T. Fomenko, V. N. Chubarikov, I. R. Shafarevich, “Sergei Mikhailovich Voronin (obituary)”, Uspekhi Mat. Nauk, 53:4(322) (1998),  125–128  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:4 (1998), 777–781  isi
1997
48. V. A. Iskovskikh, A. A. Klyachko, A. I. Kostrikin, B. È. Kunyavskii, A. N. Parshin, S. A. Stepanov, I. R. Shafarevich, “Valentin Evgen'evich Voskresenskii (on his 70th birthday)”, Uspekhi Mat. Nauk, 52:6(318) (1997),  201–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:6 (1997), 1345–1347  isi
49. V. G. Drinfeld, V. A. Iskovskikh, A. I. Kostrikin, A. N. Tyurin, I. R. Shafarevich, “Yurii Ivanovich Manin (on his 60th birthday)”, Uspekhi Mat. Nauk, 52:4(316) (1997),  233–242  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:4 (1997), 863–873  isi
1988
50. V. A. Iskovskikh, A. A. Klyachko, A. I. Kostrikin, Yu. I. Manin, A. N. Tyurin, I. R. Shafarevich, “Valentin Evgen'evich Voskresenskii (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 43:2(260) (1988),  169–170  mathnet  mathscinet; Russian Math. Surveys, 43:2 (1988), 201–203  isi

Presentations in Math-Net.Ru
1. О подгруппах простого порядка в двумерной группе Кремоны $Cr_2(Q)$
V. A. Iskovskikh
Seminar of the Department of Algebra
May 15, 2007 15:00
2. О классификации конечных подгрупп в группе Кремона. II
V. A. Iskovskikh
Seminar of the Department of Algebra
October 31, 2006
3. О классификации конечных подгрупп в группе Кремона
V. A. Iskovskikh
Seminar of the Department of Algebra
October 24, 2006
4. О двух несопряженных вложениях $S_3\times Z_2$ в группу Кремоны
V. A. Iskovskikh
Seminar of the Department of Algebra
November 8, 2005
5. О двух несопряженных вложениях $S_3\times Z_2$ в группу Кремоны
V. A. Iskovskikh
Seminar of the Department of Algebra
September 20, 2005
6. Подгруппы в группе Кремоны
V. A. Iskovskikh
Seminar of the Department of Algebra
May 31, 2005

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019